# SDR AALA20130307003

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 69,714 hours, 24,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASE STRAP DOES NOT GO THROUGH GUIDE RING ON RIGHT NUMBER 2 SLIDE.  INSTALLED RELEASE STRAP THROUGH GUIDE RING ON RIGHT NUMBER 2 SLIDE.
